How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 2779
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now

The skin on my hands has been peeling for months ,fingertips

Customer Question

The skin on my hands has been peeling for months ,fingertips are split to the flesh and painful also on the soles of my feet.only relief was for two days after a course of steroids
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
I have type 2 diabetes and severe back pain
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Can you upload pictures of the involved areas?

How long has this been going on?

Have the steroids/creams helped at all?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.